MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG 3F SINGLE-LUMEN PICC BASIC TRAY WITH MICROINTRODUCER; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG 3F SINGLE-LUMEN PICC BASIC TRAY WITH MICROINTRODUCER; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 7755305
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezf1380 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the catheter presented a large leakage next to the valve.No patient injury reported.

Brand Name
GROSHONG 3F SINGLE-LUMEN PICC BASIC TRAY WITH MICROINTRODUCER
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5906520
Report Number3006260740-2016-00460
Device Sequence Number588563
Product Code LJS
UDI-Device Identifier00801741037757
UDI-Public(01)00801741037757(17)180628(10)REZF1380
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K926331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Catalogue Number7755305
Device Lot NumberREZF1380
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1